Skip to content
My WebMD Sign In, Sign Up

Announcements

Newly diagnosed? See our Hepatitis Health Center to learn more about it.


new med add to hep C regimen
avatar
moomoo92567 posted:
Well we are still going strong with the torture of the medication to help "cure" hubby's Hep C. We started with Ribavirin and Pegasys now they have added Victrelis. It has been a very rough road so far prior to the new med being added and now the unknown of this medication is scaring the hell out of us. The side effects of the 1st 2 meds have been severe and debilitating, so I can only imagine what we will experience when he starts the new 1. I am so in awe of my hubby and his positive attitude, even in the wake of more of the unknown. I know I could not go through what he has and is and still get up every day and live my life. I really think that his mental attitude is why he has been able to keep on going even when I know he doesn't want to. I have a lot of respect for all of you going or have gone through the torture of Hep C and its treatments. If any1 has any info or self experiences with this I would love to hear from you. Thanks Stacy
Reply
 
avatar
Attendant responded:
I just started going to do my 6th injection, this Tuesday. I'm just wondering if anyone had serious dehydration. They have such a hard time getting the blood from me.They gave me the Horse pills, of the rivarin. The would pop off to the the top of my mouth. I feel bad when I go to have blood taken. Because the can't get me on the 1st couple of times closer to 5 & 6.. But, I insist. Other than Getting over the cramps in my joints and wrist. That has subsided. I feel like the rivarin burnt the inside of my mouth. I start drinking water @ 2:30am -10:30am.These are the gatorade bottles. I don't want to chase the girls away. Went to my Primary Care Friday. Administered Oxygen. Said my My oxygen was low. I didn't even feel that. But, that scared the heck out of me. Right now I'm interested in the dehydration
 
avatar
oldtiff47 replied to Attendant's response:
YOU NEED TO DRINK MUCH MORE WATER....AND IF THEY CAN NOT GET A GOOD STICK IN THE 2 TIMES ASK FOR ANOTHER TECH...ASAP....TALK TO YOUR MD....ALSO IF YOU MOUTH IS SORE THEY CAN GIVE YOU MEDS FOR THAT ALSO....PLEASE ASK ABOUT THAT....ASK YOUR TREATMENT MD(TX MD)......KEEP YOUR TX MD UP ON ALL THAT IS GOING ON WITH YOU PLEASE

TIFF
DON'T TAKE YOUR ORGANS TO HEAVEN...HEAVEN KNOWS WE NEED THEM HERE !!


Helpful Tips

Grapefruit Juice-Simple
There has been a study at the Boston MA Hospital about pure and simple grapefruit juice. It WORKS!!!!! I have been on 3 txs including ... More
Was this Helpful?
13 of 26 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.